# SDR SWAA2025120332954

- Difficulty date: November 8, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION AT FASTENER HOLES ON R/H FLOOR TO SIDEWALL SUPPORT BS 727-767.  REMOVED AND REPLACED THE SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV A.
